MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-PICC LINE DOUBLE LUMEN CDS

Medline Industries, LP MEDLINE; DBD-PICC LINE DOUBLE LUMEN CDS
Catalog Number CDS982858F
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the catheter in this kit was bent and would not reform and could not be used".
 
Additional Manufacturer Narrative
The account reported finding damaged component, and the complaint stated that the catheter was bent and would not reform and could not be used.Medline received 3 photos and observed a small kink along one side of the catheter line; finished good production records, finished good pack build, and trending were reviewed, and a sample was later received of a single catheter with small kink along the line.The reported issue was confirmed, and findings were not altered after the sample was received.Based on the component's location in the pack it is unlikely that placement contributed to the reported issue; the item was either damaged prior to placement in the pack and was not noted during assembly or the item became damaged due to rough handling of the pack, and the complaint was provided to the vendor for further evaluation.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-PICC LINE DOUBLE LUMEN CDS
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kurian jokutty
three lakes drive
northfield, IL 60093--275
MDR Report Key50932806
Report Number1417592-2026-52920
Device Sequence Number16142214
Product Code LRO
UDI-Device Identifier40888277739216
UDI-Public40888277739216
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCDS982858F
Device Lot Number23FMJ286
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/25/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2023
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown